# SDR C8GA20090170

- Difficulty date: June 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE UPPER RUDDER RT SIDE LWR REPAIR ON THE L/E IS CRACKED.  THE EXISTING REPAIR WAS REMOVED AND NEW DOUBLER WAS FABRICATED FROM 301.5 HD .012 INCH DIM 21.125 INCH X 9.625 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
